# SDR SWAA2022100672299

- Difficulty date: September 14, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Elongated
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GUIDE ARM ATTACH BRACKET AT DOOR SIDE HAS AN ELONGATED HOLE. / [01] REMOVED AFT SERVICE DOOR GUIDE ARM ATTACH BRACKET PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW BRACKET PER SRM 51-10-02-0G-0.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW BRACKET.;[04] INSTALLED NEW BRACKET (FITTING) AT AFT SERVICE DOOR UPPER GUIDE ARM AREA PER B737-700 SRM 51-40-02-0G-0.;[05] VERIFIED STEP 4.
